Header menu link for other important links
X
Computing bifurcations behavior of mixed type singular time-fractional partial integrodifferential equations of dirichlet functions types in hilbert space with error analysis
Maayah B., Feras Yousef, Arqub O.A., , Ahmed Alsaedi
Published in University of Nis
2019
Volume: 33
   
Issue: 12
Pages: 3845 - 3853
Abstract
In this article, we propose and analyze a computational method for the numerical solutions of mixed type singular time-fractional partial integrodifferential equations of Dirichlet functions types. The method provide appropriate representation of the solutions in infinite series formula with accurately computable structures. By interrupting the n-term of exact solutions, numerical solutions of linear and nonlinear singular time-fractional equations of nonhomogeneous function type are studied from mathematical viewpoint. The utilized results show that the present method and simulated annealing provide a good scheduling methodology to such singular integrodifferential equations. © 2019, University of Nis. All rights reserved.
About the journal
JournalFilomat
PublisherUniversity of Nis
ISSN03545180
Open AccessNo